Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 2, NWS Green Bay, WI

March 30, 2026Calumet County, Manitowoc County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Mar 30, 2026, 11:05 PM CDT for Calumet County, Manitowoc County, Wisconsin. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2026, 11:05 PM CDT (04:05 UTC)
Expired
Mar 30, 2026, 11:30 PM CDT
In force
25 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Calumet County, WI, Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 50 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 11:21 PM CDTHAIL 11 S Brillion, WIReport from mPING: Quarter (1.00 in.).
Mar 30, 11:30 PM CDTHAIL 0.5Whitelaw, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.1 hours before the alert went out and 340 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2026-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1078 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2026-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1078 J/kg
Mixed-layer CIN
-286 J/kg
Mixed-layer LCL
2123 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
352 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

568 
WUUS53 KGRB 310405
SVRGRB
WIC015-071-310430-
/O.NEW.KGRB.SV.W.0002.260331T0405Z-260331T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
1105 PM CDT Mon Mar 30 2026

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Calumet County in east central Wisconsin...
  Manitowoc County in east central Wisconsin...

* Until 1130 PM CDT.

* At 1105 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles northeast of Central Lake Winnebago to near
  St Anna to near Plymouth, moving east at 70 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Severe thunderstorms will be near...
  Chilton and Camp Rokilio Scout Camp around 1110 PM CDT.
  Cleveland and St. Nazianz around 1115 PM CDT.
  Valders around 1120 PM CDT.

Other locations impacted by these severe thunderstorms include Louis
Corners, St Nazianz, Mishicot, Killsnake Wildlife Area, Kellners
Corners, Kellnersville, Two Rivers, Kiel, Madsen, and Reedsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4391 8816 4394 8816 4394 8820 4408 8839
      4421 8841 4423 8840 4425 8753 4420 8746
      4418 8746 4407 8760 4390 8768 4389 8814
TIME...MOT...LOC 0405Z 278DEG 62KT 4406 8830 4392 8809 4377 8790 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Bersch
1 follow-up statement
482 
WWUS53 KGRB 310420
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
1120 PM CDT Mon Mar 30 2026

WIC015-071-310430-
/O.CON.KGRB.SV.W.0002.000000T0000Z-260331T0430Z/
Calumet WI-Manitowoc WI-
1120 PM CDT Mon Mar 30 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHEASTERN CALUMET AND MANITOWOC COUNTIES...

At 1119 PM CDT, severe thunderstorms were located along a line
extending from near High Cliff State Park to near St. Nazianz to near
Cleveland, moving east at 60 mph.

HAZARD...Half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

These severe storms will be near...
  Manitowoc, Brillion, Cleveland, and Valders around 1125 PM CDT.

Other locations impacted by these severe thunderstorms include St
Nazianz, Mishicot, Kellners Corners, Kellnersville, Two Rivers,
Madsen, Reedsville, Grimms, Taus, and Newtonberg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4423 8831 4425 8753 4420 8746 4418 8746
      4407 8760 4390 8768 4390 8780
TIME...MOT...LOC 0419Z 266DEG 53KT 4419 8819 4405 8798 4390 8779 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Bersch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 5:57 PM CDT, 5 hours 8 minutes earlier. Its key messages:

  • Mild temperatures this afternoon, with several locations across central Wisconsin reading in the upper 60s to low 70s.
  • Potential for isolated strong storms tonight into Tuesday morning. Main threat with any stronger storms would be hail up to 1 inch. Storms may then re-develop Tuesday afternoon, though confidence in storm coverage and intensity is low.
  • Winter weather impacts are likely Wednesday and Thursday, with both ice and snow accumulations possible.
  • Hydro concerns arise later this week following the passage of two moisture rich systems.
Area forecast discussion, Mar 30, 5:57 PM CDT, 5 hours 8 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
557 PM CDT Mon Mar 30 2026

Updated aviation portion for 00Z TAF issuance

.KEY MESSAGES...

- Mild temperatures this afternoon, with several locations across
  central Wisconsin reading in the upper 60s to low 70s.

- Potential for isolated strong storms tonight into Tuesday
  morning. Main threat with any stronger storms would be hail up
  to 1 inch. Storms may then re-develop Tuesday afternoon, though
  confidence in storm coverage and intensity is low.

- Winter weather impacts are likely Wednesday and Thursday, with
  both ice and snow accumulations possible.

- Hydro concerns arise later this week following the passage of
  two moisture rich systems.

&&

.DISCUSSION...
Issued at 1030 AM CDT Mon Mar 30 2026

Rain/storm chances... Main focus for the near-term continues to
revolve around strong or severe storm potential tonight. Expect
scattered showers and embedded storms to develop within WAA regime
ahead of the front later this afternoon as parent low passes to
our south. Overall, not many changes from going forecasts, as dry
air entrainment from high pressure over the northern Plains will
continue to be a hindrance to storm initiation. Additionally, find
it hard to believe that we will get any surface-based convection
given placement north of the boundary, elevated CAPE beginning
~700 to 600 mb, and robust surface capping due to northeast flow
off of Lake Michigan. If anything does manage to fire, greatest
threat looks to be hail given elongated hodographs and steep mid-
level lapse rates. Brief window for light icing (mainly on
elevated surfaces) still appears possible across the far north
late tonight into early Tuesday morning as colder air wraps in
around the back edge of the departing low, though impacts should
be minimal.

As the surface low continues to track into lower Michigan on
Tuesday, a conditional chance exists for storms to re-develop
during the early to mid-afternoon window, mainly over east-central
Wisconsin. Par for the course, storm initiation may be hampered by
lingering cloud debris from early morning convection and whether
or not we can get sufficient surface heating to warm to convective
temperatures. Overall appearance is that of a classic early spring
marginal risk, with low confidence in both storm coverage and
intensity.

Wintry system late week... Following a brief lull in precipitation
on Wednesday, fake spring comes to an end as another Colorado low
treks north into the Great Lakes. Still lots of questions with
this system, though a slew of different p-types seems inevitable.
Ensembles seem to be honing in on the track of the low, which
would bring the main deformation precip shield into Wisconsin by
late Wednesday afternoon. Still remains to be seen whether or not
we end up on the warm or cold side of this system, though concerns
arise as the most recent suite of long-range guidance shows a
prominent warm nose making it into central and east-central
Wisconsin. As such, icing probabilities have trended up
significantly from yesterday's forecast package, with probabilities
for receiving 0.25 inches of ice now standing at around 30 to 50%
across portions of central Wisconsin to the Fox Valley. This is
well-represented in the WSSI-P by a 50 to 70% chance for moderate
winter storm impacts, weighed heavily on ice accumulation.
Snowfall trends have also increased and shifted further north,
with 20 to 40% chances for receiving 6 inches of snow generally
north of Hwy 29. In addition, ample moisture transport from a wide
open Gulf would place east-central Wisconsin near the 99th
percentile for QPF relative to climo, with ECMWF EFI and shift of
tails forecast suggesting higher confidence in boom potential.
Overall, any wobble in surface temperatures and the strength of
the warm layer aloft will play large roles in what the dominant
p-type will be, which bears monitoring in the coming days.

Late week/hydro concerns... Active pattern remains full steam
ahead as 500 mb wave train continues to amplify toward the end of
the week. Another system, albeit slightly warmer, arrives this
weekend and is progged to dump another round of QPF over
northeast Wisconsin. Dominant p-type at this time looks to be
rain, though any changes in the track of the low would change
this. The cumulative effect of two moisture rich systems over the
course of the week will be the development of hydro concerns,
with a signal for river and stream rises already showing up. Minor
flooding would likewise be possible in low-lying and poor drainage
areas.

&&

.AVIATION...for 00Z TAF Issuance
Issued at 556 PM CDT Mon Mar 30 2026

Main aviation concerns revolve around thunderstorm potential and
IFR ceilings as a low system will track south of the region
tonight and Tuesday. VFR conditions will prevail through much of
the evening with mid and high level clouds thickening over the
terminals. Elevated instability and steep mid- level lapse rates
will support isolated to scattered showers and storms, but there
is low predictability with the timing and coverage. Delayed the
prob30 group at KGRB and KATW a couple of hours (05-08Z).

Guidance develops MVFR visibilities over eastern WI due to the
cool, moist onshore flow off Lake Michigan late this evening and
overnight. Confidence is low in this detail for the time being.

Ceilings are expected to drop to MVFR at the terminals around
09z-12z. Confidence has increased for scattered showers and storms
to develop Tuesday morning, with widespread MVFR to IFR ceilings
and MVFR visibilities becoming prevalent.  Confidence is medium
regarding the exact timing of IFR onset.

After the surface low exits Wisconsin, a gradual improvement to
ceilings is expected on Tuesday afternoon.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION.....Goodin
AVIATION.......MPC
Hazardous weather outlook, Mar 30, 12:45 PM CDT, 10 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
1245 PM CDT Mon Mar 30 2026

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-311745-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
1245 PM CDT Mon Mar 30 2026

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Thunderstorms are expected to develop late this evening and
overnight. A stronger storm or two is possible, with hail and
brief heavy rain being the main hazards.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Thunderstorm re-development will be possible over east-central
Wisconsin early to mid-afternoon on Tuesday, though coverage and
intensity remains uncertain. If any stronger storms were to
develop, the main threat would be hail.

Confidence is increasing for winter weather impacts Wednesday
and Thursday, with both snow and ice accumulations possible. A
combination of snow load, icing, and gusty northeast winds may
result in power outages and broken tree limbs. The Thursday
morning commute will also be impacted.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

LMZ521-522-541>543-311745-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
1245 PM CDT Mon Mar 30 2026

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Isolated strong storms with hail and brief heavy rain will be
possible late this evening and tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Isolated strong storms with hail and brief heavy rain will be
possible Tuesday afternoon.

Goodin

In the hours before

Local storm report, Mar 30, 9:22 PM CDT, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
922 PM CDT Mon Mar 30 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     Hail             2 W Marshfield          44.65N 90.19W
03/30/2026  M0.50 Inch       Wood               WI   Public

            Report from mPING: Half-inch (0.50 in.).

&&
Special weather statement, Mar 30, 10:20 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1020 PM CDT Mon Mar 30 2026

WIZ030-031-036-037-310400-
Waupaca WI-Shawano WI-Marathon WI-Portage WI-
1020 PM CDT Mon Mar 30 2026

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN PORTAGE...SOUTHERN
MARATHON...NORTHWESTERN WAUPACA AND WESTERN SHAWANO COUNTIES THROUGH
1100 PM CDT...

At 1018 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northeast of Marshfield to near Mosinee
to 6 miles southwest of Bevent. Movement was east at 20 mph.

HAZARD...Wind gusts up to 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Mosinee and Bevent around 1025 PM CDT.
  Weston around 1040 PM CDT.

Other locations impacted by these storms include Schmidt Corner,
Edgar, Big Eau Pleine County Park, Elderon, Pike Lake, Moon, March
Rapids, Dancy, Holt, and Tigerton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm.

&&

LAT...LON 4495 9032 4491 8949 4482 8890 4454 8891
      4467 8967 4469 8985 4470 9005 4470 9032
TIME...MOT...LOC 0318Z 248DEG 18KT 4479 9009 4476 8977 4472 8949

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

Bersch
Special weather statement, Mar 30, 10:51 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1051 PM CDT Mon Mar 30 2026

WIZ048>050-310415-
Calumet WI-Winnebago WI-Manitowoc WI-
1051 PM CDT Mon Mar 30 2026

...STRONG THUNDERSTORMS WILL IMPACT CALUMET...EASTERN WINNEBAGO AND
SOUTHWESTERN MANITOWOC COUNTIES THROUGH 1115 PM CDT...

At 1049 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Oshkosh to near Central Lake Winnebago to
near Southern Lake Winnebago. Movement was east at 60 mph.

HAZARD...Wind gusts up to 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Oshkosh, St Anna, Northern Lake Winnebago, and Central Lake
  Winnebago around 1055 PM CDT.
  Chilton around 1100 PM CDT.
  Camp Rokilio Scout Camp around 1105 PM CDT.

Other locations impacted by these storms include Louis Corners, St
Nazianz, Butte Des Morts, Killsnake Wildlife Area, Larsen, Lake Butte
Des Morts, Kiel, Jericho, Rivermoor, and Reedsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4399 8862 4424 8883 4423 8801 4389 8774
      4389 8816 4394 8816 4394 8840 4389 8840
      4389 8846
TIME...MOT...LOC 0349Z 271DEG 53KT 4409 8863 4400 8849 4391 8835

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Bersch
Special weather statement, Mar 30, 10:59 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1059 PM CDT Mon Mar 30 2026

WIZ020-030-031-037-039-074-310445-
Southern Oconto County WI-Waupaca WI-Shawano WI-Marathon WI-Brown WI-
Menominee WI-
1059 PM CDT Mon Mar 30 2026

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BROWN...SOUTHEASTERN
MARATHON...SOUTHERN MENOMINEE...NORTHERN WAUPACA...SOUTHERN OCONTO
AND SHAWANO COUNTIES THROUGH 1145 PM CDT...

At 1058 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mosinee to near Bevent to 9 miles
southeast of Wittenberg. Movement was east at 30 mph.

HAZARD...Wind gusts up to 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Weston, Bevent, and Wittenberg around 1105 PM CDT.
  Shawano around 1130 PM CDT.

Other locations impacted by these storms include College Of Menominee
Nation, Birnamwood, Tigerton, Whitcomb, Howard, Frazer Corners,
Angelica, Belle Plaine, Bonduel, and Buckbee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4477 8970 4491 8954 4497 8920 4499 8849
      4497 8773 4483 8780 4471 8792 4463 8793
      4464 8790 4455 8794 4456 8819 4459 8819
      4461 8904 4466 8922 4468 8923 4468 8930
TIME...MOT...LOC 0358Z 262DEG 26KT 4481 8961 4478 8929 4473 8901

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

Bersch

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 10:20 PM CDTSpecial Weather StatementGRBMarathon40 min
Mar 30, 10:36 PM CDTSevere Thunderstorm WarningGRBMarathon, Shawano39 min
Mar 30, 10:51 PM CDTSpecial Weather StatementGRBCalumet, Winnebago24 min
Mar 30, 10:59 PM CDTSpecial Weather StatementGRBShawano46 min
Mar 30, 11:10 PM CDTSpecial Marine WarningGRB65 min
Mar 30, 11:15 PM CDTSevere Thunderstorm WarningGRBMarathon, Shawano, Waupaca45 min
Mar 30, 11:26 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc49 min
Mar 30, 11:28 PM CDTSevere Thunderstorm WarningGRBDoor34 min
Mar 30, 11:30 PM CDTSpecial Marine WarningGRB53 min
Mar 30, 11:41 PM CDTSevere Thunderstorm WarningGRBBrown, Outagamie49 min
Mar 31, 12:08 AM CDTSpecial Marine WarningGRB67 min
Mar 31, 12:12 AM CDTSevere Thunderstorm WarningGRBKewaunee33 min
Mar 31, 3:31 AM CDTSmall Craft AdvisoryGRB3 days
Mar 31, 7:07 AM CDTSpecial Weather StatementGRBWood53 min
Mar 31, 7:46 AM CDTSpecial Weather StatementGRBWaushara29 min
Mar 31, 8:10 AM CDTSpecial Weather StatementGRBWaupaca, Waushara, Winnebago50 min
Mar 31, 8:26 AM CDTSpecial Weather StatementGRBWinnebago34 min
Mar 31, 8:50 AM CDTSpecial Weather StatementGRBCalumet40 min
Mar 31, 9:15 AM CDTSpecial Weather StatementGRBManitowoc45 min
Mar 31, 10:57 AM CDTSpecial Weather StatementGRBBrown, Calumet, Manitowoc63 min
Mar 31, 11:00 AM CDTSpecial Weather StatementGRBKewaunee30 min
Mar 31, 11:24 AM CDTSpecial Weather StatementGRBWinnebago36 min
Mar 31, 11:54 AM CDTSpecial Weather StatementGRBCalumet, Manitowoc66 min
Mar 31, 2:10 PM CDTWinter Storm WatchGRBFlorence, Forest, Langlade, Lincoln, Marathon, Marinette and 8 more13 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.